American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60K05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Francis Comets, Jeremy Quastel and Alejandro F. Ramírez. Fluctuations of the front in a one dimensional model of $X+Y\to 2X$. Trans. Amer. Math. Soc. 361 (2009) 6165-6189. MR 2529928.
Abstract, references, and article information   
View Article: PDF

[2] Dimitris Gatzouras. Lacunarity of self-similar and stochastically self-similar sets. Trans. Amer. Math. Soc. 352 (2000) 1953-1983. MR 1694290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Maximilian Thaler. The Dynkin-Lamperti arc-sine laws for measure preserving transformations. Trans. Amer. Math. Soc. 350 (1998) 4593-4607. MR 1603998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. Galambos, K.-H. Indlekofer and I. Kátai. A renewal theorem for random walks in multidimensional time . Trans. Amer. Math. Soc. 300 (1987) 759-769. MR 876477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] N. H. Bingham and Charles M. Goldie. Probabilistic and deterministic averaging . Trans. Amer. Math. Soc. 269 (1982) 453-480. MR 637702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David McDonald. Ergodic behaviour of nonstationary regenerative processes . Trans. Amer. Math. Soc. 255 (1979) 135-152. MR 542874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] K. B. Athreya and P. Ney. A new approach to the limit theory of recurrent Markov chains . Trans. Amer. Math. Soc. 245 (1978) 493-501. MR 511425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Peter Ney. The asymptotic behavior of a Volterra-renewal equation . Trans. Amer. Math. Soc. 228 (1977) 147-155. MR 0440317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1